# SDR WRLA2007089

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C+12A CHECK, EGAT MECHANIC FOUND CRACK ON RIGHT HAND WING FIXED LOWER LEADING EDGE STRINGER DOUBLER AT STA XOS 906.    09-26-07   REPAIRED PER MD-11 SRM 57-10-00 FIG.18 VOL.1 REV.40.
